# SDR CALA2017020300223

- Difficulty date: February 1, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N73256
- Make and model: Boeing 737824
- Aircraft serial: 30611
- Aircraft time: 52,775 hours, 18,864 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A CRACK ON THE RT HORIZONTAL STABILIZER LOWER SKIN HSS 101 .9, APPROXIMATLEY 12" FWD OF AFT SPAR.   REPAIRED IAW SRM 55-10-01,REPAIR 11.
